# SDR DXTA2017111506433

- Difficulty date: November 15, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N440QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4025
- Aircraft time: 9,257 hours, 4,495 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 1159SCH4525
- Part serial: 4727
- Condition: Unserviceable
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, FULLY CONFIGURED, STABLE, AND HAND FLYING, NOTICED THAT THE FLIGHT CONTROL IN PITCH AXIS HAD NO HYDRAULIC FEEL OR RESISTANCE AND COULD MOVE UP TO 2 INCHES FORE AND AFT WITH NO CHANGE IN PITCH ATTITUDE. THEN VERY STRONG PRESSURE WOULD BUILD EITHER IN THE PITCH DOWN OR UP AXIS THAT COULD NOT BE OVERPOWERED BY HAND, PITCH TRIM REQUIRED TO REGAIN STABILITY. ONCE A  NEUTRAL BALANCE WAS REGAINED THE PROCESS WOULD REPEAT ITSELF. COULD NOT DETERMINE IF STAB OR TRIM WAS MOVING UNCOMMANDED. NO CASS MESSAGES. REMOVED AND REPLACED ELEVATOR ACTUATOR AND BUNGEE ASSEMBLY IAW CMP 273401 AND 273007. OPS AND LEAK CHECK GOOD. PART REMOVED UNSERVICEABLE: 1159C20014-7 (BUNGEE ASSY)
